# SDR UPS01236178

- Difficulty date: June 15, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 54,338 hours, 42,065 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 65852082
- Condition: Cracked
- Location: Tailskid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C TIAL SKID BAY L/H UPPER TIE LINK AFT FITTING, EVIDENCE OF CRACK ON V ERTICAL FLANGE BETWEEN FASTENERS.     FITTING REPLACED.
